Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 57, NWS Northern Indiana

October 29, 2011

NWS Northern Indiana issued this small craft advisory at Oct 29, 2011, 9:40 PM EDT. It took effect at Oct 30, 2011, 10:00 AM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Oct 29, 2011, 9:40 PM EDT (01:40 UTC)
In effect from
Oct 30, 2011, 10:00 AM EDT
Expired
Oct 31, 2011, 5:00 AM EDT
In force
19 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

065 
WHUS73 KIWX 300140
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
940 PM EDT SAT OCT 29 2011

LMZ043-046-300945-
/O.NEW.KIWX.SC.Y.0057.111030T1400Z-111031T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
940 PM EDT SAT OCT 29 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 11 PM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 11 PM EDT
SUNDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS SUNDAY AND SOUTHWEST 10 TO 20 KNOTS
  SUNDAY NIGHT.

* WAVES: BUILDING TO 3 TO 6 FEET SUNDAY THEN DECREASING TO 2 TO 4
  FEET SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
684 
WHUS73 KIWX 300748
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
348 AM EDT SUN OCT 30 2011

LMZ043-046-301600-
/O.CON.KIWX.SC.Y.0057.111030T1400Z-111031T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
348 AM EDT SUN OCT 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 11 PM EDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 11 PM EDT THIS EVENING. 

* WINDS: SOUTH 15 TO 25 KNOTS TODAY AND SOUTHWEST 10 TO 20 KNOTS
  SUNDAY NIGHT.

* WAVES: BUILDING TO 3 TO 6 FEET TODAY...THEN DECREASING TO 2 TO 4
  FEET SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
476 
WHUS73 KIWX 301332
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
932 AM EDT SUN OCT 30 2011

LMZ043-046-302145-
/O.CON.KIWX.SC.Y.0057.111030T1400Z-111031T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
932 AM EDT SUN OCT 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* WINDS: SOUTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TODAY AND
  SOUTHWEST 10 TO 20 KNOTS SUNDAY NIGHT.

* WAVES: BUILDING TO 3 TO 6 FEET TODAY...THEN DECREASING TO 2 TO 
  4 FEET SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
447 
WHUS73 KIWX 302004
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
404 PM EDT SUN OCT 30 2011

LMZ043-046-310415-
/O.EXT.KIWX.SC.Y.0057.000000T0000Z-111031T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
404 PM EDT SUN OCT 30 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT MONDAY. 

* WINDS: SOUTH WIND 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS
  EVENING. WINDS VEERING TO THE SOUTHWEST AT 10 TO 15 KNOTS LATE
  TONIGHT. 

* WAVES: 3 TO 6 FEET TONIGHT...SUBSIDING TO 3 TO 5 FEET MONDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
782 
WHUS73 KIWX 310155
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
955 PM EDT SUN OCT 30 2011

LMZ043-046-310900-
/O.CON.KIWX.SC.Y.0057.000000T0000Z-111031T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
955 PM EDT SUN OCT 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY. 

* WINDS: SOUTH WIND 10 TO 20 KNOTS BECOMING SOUTHWEST.

* WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
617 
WHUS73 KIWX 310854
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
454 AM EDT MON OCT 31 2011

LMZ043-046-311000-
/O.EXP.KIWX.SC.Y.0057.000000T0000Z-111031T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
454 AM EDT MON OCT 31 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS
MORNING. 

SOUTH WINDS HAVE DIMINISHED IN SPEED AND ARE EXPECTED TO REMAIN
BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH THE MORNING.

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Oct 29, 7:29 PM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, Oct 29, 7:29 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
729 PM EDT SAT OCT 29 2011

.AVIATION...
SHOWERS/TSTMS ASSOCIATED WITH MID LEVEL COLD POOL/VORT MAX HAVE
MOVED EAST INTO OH THIS EVENING AND WEAKENED WITH LOSS OF DIURNAL
HEATING. SCT CU/AC OVER NRN INDIANA DISSIPATING SO EXPECTING CLEAR
SKIES FOR REMAINDER OF THE EVE. SHRTWV OVER THE NRN PLAINS
EXPECTED TO MOVE SE TO THE UPR MS VALLEY BY 00Z MONDAY. HIGH
CLOUDS IN ADVANCE OF THIS SYSTEM MOVG ACROSS IA ATTM AND SHOULD
OVERSPREAD NRN INDIANA IN THE 06Z-12Z TIMEFRAME. CIGS SHOULD
GRADUALLY LOWER DURING THE DAY SUNDAY AS THE LOW PRESSURE SYSTEM
APPROACHES WITH RAIN LIKELY REACHING SBN LATE IN THE PERIOD...
HOWEVER LIMITED LOW LEVEL MOISTURE SHOULD RESULT IN LIGHT RAINFALL
WITH VFR CONDITIONS CONTG.

&&

.PREV DISCUSSION... /ISSUED 402 PM EDT SAT OCT 29 2011/

SHORT TERM...
STEEP MIDLVL LAPSE RATES 8-8.5C/KM FUELING CONVECTION WITH MUCAPES
TO 500 J/KG ACRS NERN CWA. WEAKENING LAKE MICHIGAN LEE TROF/TSRA
OUTFLOW FOCUSING SOME NEAR SFC CONVERGENCE ACRS FAR NERN CWA FOR
CONTD ERLY AFTN MNTN OF SCT SHRA/ISOLD TSRA...THOUGH TREND DOWN TO
PRIMARILY SLGHT CHC SHRA 6-8 PM AS CONTD SHIFT TO WEAK CELLULAR MODE
CONTS AS SRNMOST PORTION OF CONVECTION COTNS TO WANE AMID BACKING
FLOW DOWNSTREAM OF WK SFC TROF AXIS. DECENT RADNL COOLING TONIGHT
WITH LTL MODIFICATION NEEDED/SAVE TO ENSURE ON LOW END OF GUID.
INCRS HIGH CLOUDS BY DAYBREAK SHOULD HOLD TEMPS FM SHARP DAYBREAK
FALLOFF. THICKER/LWRG STRATIFIED LYR OF CLOUDS AHEAD OF SYSTEM
SPILLING SEWD THIS EVE THROUGH ALB/SASK INTO ERN MT...TO UPR MS VLY
BY SUN EVE. ARDENT ISENT UPGLIDE ON I295K SFC TO FORCE PARCELS TO
SATURATION...THOUGH INITIALLY SUBCLOUD LYR TO KEEP PRECIP PRIMARILY
ALOFT INTO SUNDAY AFTN...WITH ALL BUT NW THIRD LKLY RMNG DRY UNTIL
CLOSER TO SUNSET AND HAVE INCRSD POP GRADIENT SIGNIFICANTLY AFTR 21
UTC...MIRRORING THE TIGHT NEAR SFC CPD GRADIENT PER GFS/NAM. NAM
FALLS OUT OF FAVOR THROUGH GOING INTO MONDAY NIGHT AS SYSTEM LIKELY
TO DIG FURTHER SOUTH/STALL AS IT OCCLUDES AND NAM APPEARS ON
WEAK/NORTH SIDE OF ENVELOPE...FRACTURING/STRETCHING TOO QUICKLY NEWD
GIVEN BROAD UPSTREAM TROF AHEAD OF WELL REMOVED INTO NRN ROCKIES.

LONG TERM... /MONDAY THROUGH SATURDAY/

CLOSED UPPER LOW WILL BE MOVING ACROSS THE GREAT LAKES AT THE START
OF THE PERIOD. MODELS ALL AGREE ON THE LOW FILLING AND INCREASING
SPEED OUT OF HERE AS UPPER LEVEL RIDGE MOVES IN BY LATE MONDAY NIGHT
INTO TUESDAY. HAVE KEPT LOWER END POPS IN EASTERN AREAS MONDAY
MORNING TAPERING MONDAY AFTERNOON WITH LINGERING LIMITED MSTR AND
COLD AIR ALOFT POSSIBLY ALLOWING FOR A BIT OF SHOWER DEVELOPMENT.
TEMPS WILL REBOUND NICELY AHEAD OF THE NEXT TROUGH STILL POISED TO
MOVE INTO THE REGION AS EARLY AS WEDNESDAY AFTERNOON...BUT MORE
LIKELY WEDS NGT INTO THURSDAY. AFTERNOON HIGHS SHOULD REACH THE
MIDDLE TO UPPER 50S AND WOULDN'T BE SURPRISED TO SEE A FEW 60 DEGREE
READINGS IF ENOUGH SUNSHINE AND MIXING OCCURS.

MODELS HAVE COME INTO A BIT BETTER AGREEMENT ON OVERALL TIMING OF
MID WEEK SYSTEM...BUT STILL VARY ON STRENGTH WITH ECMWF STILL
HOLDING STRONG ON CLOSED BUT PROGRESSIVE UPPER LOW MOVING ACROSS THE
OHIO VALLEY VS DEEP OPEN WAVE TROUGH ON REMAINDER OF THE MODELS.
SIGNS STILL POINT TOWARDS A DECENT SHOT OF SOME RAINFALL...ALBEIT ON
THE LIGHTER SIDE. NO REAL IMPROVEMENT CAN BE MADE ON PAST GRIDS
MANUALLY OR WITH POPULATION OF ANY OF THE MODEL CLUSTERS. AS A
RESULT HAVE KEPT MOST OF THE PACKAGE ALONE THROUGH THURSDAY. TEMPS
HAVE ALSO BEEN LEFT GENERALLY UNTOUCHED IN THIS TIME FRAME WITH
FURTHER SOUTH SOLUTION OF ECMWF YIELDING CURRENTLY COLDER TEMPS INTO
THURS AND FRI. IF GFS CORRECT THEN COLDEST AIR NEVER QUITE ARRIVES
AND ONLY SLIGHT DROP IN TEMPS WOULD BE IN STORE. QUICK GLANCE AT 12Z
EURO SHOWS A BIT FURTHER NORTH SOLUTION AND BETTER RAINFALL
POTENTIAL MORE THURSDAY INTO THURSDAY NIGHT. AGAIN...DIFFERENCES
WARRANTING HOLDING ON ANY CHANGES.

ENERGETIC PATTERN CONTINUES INTO THE WEEKEND...WITH GFS AND ECMWF IN
SOME AGREEMENT ON NEXT TROUGH DIGGING TO THE WEST WITH SFC LOW
REMAINING WEST OF THE REGION AS WELL. GFS ACTUALLY BRINGS A RATHER
STRONG SURGE OF WARM AIR AND SFC BASED MSTR WITH DEWPTS INTO THE
UPPER 50S TO AROUND 60. IF IT COMES TO FRUITION...COULD POSE AN
INTERESTING EVENT WITH RATHER IMPRESSIVE WIND FIELDS AND STRONG
DYNAMICS. WIND FIELD NOT QUITE AS STRONG ON ECMWF AND RETURN OF MSTR
NOT AS PRONOUNCED...MORE IN THE 45 TO 50 DEGREE RANGE BUT IMPRESSIVE
TONGUE OF ELEVATED MSTR /850 MB THETA E UPWARDS OF 310 TO 320 K/.
HAVE WENT WITH DRY FORECAST FRIDAY INTO SATURDAY WITH BEST CHANCE
FOR ANYTHING TOWARDS THE END OF SATURDAY INTO SAT NGT/SUNDAY. IN
ADDITION...MAY NOT BE ENOUGH TIME TO BRING IN THE DEGREE OF MSTR
ADVERTISED BY GFS UNLESS SYSTEM SIGNIFICANTLY SLOWS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...MURPHY
LONG TERM...FISHER
AVIATION...JT
Hazardous weather outlook, Oct 29, 5:59 PM EDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
559 PM EDT SAT OCT 29 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-302200-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
559 PM EDT SAT OCT 29 2011 /459 PM CDT SAT OCT 29 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-302200-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
559 PM EDT SAT OCT 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE SUNDAY AND EARLY
SUNDAY EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Oct 29, 4:42 PM EDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
442 PM EDT SAT OCT 29 2011

OHZ002-292115-
FULTON OH-
442 PM EDT SAT OCT 29 2011

...THUNDERSTORMS MOVING ACROSS SOUTHEASTERN FULTON COUNTY...

AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR DELTA...MOVING EAST AT 20 MPH.

UP TO DIME SIZE HAIL...WINDS UP TO 35 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING AND BRIEF DOWNPOURS ARE EXPECTED WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  SWANTON...
  BRAILEY...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4149 8396 4148 8397 4148 8400 4152 8413
      4164 8411 4163 8387 4149 8388
TIME...MOT...LOC 2040Z 281DEG 17KT 4156 8399

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.